# SDR 2003F00638

- Difficulty date: September 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Defective
- Location: Thrust Reverser
- Part time: 893 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE RIGHT REVERSER UNSAFE CAUTION MESSAGE.  OPS CHECK GOOD.  VALVE ISOLATION CONTROL P/N TY214810A.  (M)
